Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Treatment for acute gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

User :   Hi
Doctor :   hi
Doctor :   how may i help you
User :   I am suffering acidity problm since 3 months
Doctor :   are you any medications
User :   i went to apollo they told that it may be ulcer
User :   doctor gave me hetrazan and udilip
Doctor :   age?
User :   25
User :   i was fine for 2 3 weeks
User :   again acidity started since 2 days
User :   after taking lunch or in the evening
User :   can u pls help me??
Doctor :   immeadiately after taking lunch
User :   yes
User :   sometimes it starts pain
User :   above the stomach
Doctor :   ok
User :   i'm taking hetrazan and udilip daily......for 3 months i have to take
Doctor :   diet is most important
Doctor :   avoid coffee peppermint chocclate
User :   yes...nowadays im cooking in my home
User :   ok
Doctor :   thats ok take less spicy food
User :   ok
Doctor :   regular meals no fasting
User :   any good medicine i have to take for ulcer??
Doctor :   plenty of oral fluids
User :   or it will be fine
Doctor :   ulcer need to be confirmed and whenever there is pain
Doctor :   take Mucaine gel

Doctor :   take esmoprezole
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor